steppy

154d

Should I taper off medication if my symptoms are getting more exhausting and conflicting with my motivation? How can I distinguish if medication is helping or the cause of negative symptoms?

Depression

View all
  • StrangeLoveDr

    154d

    Hi Steppy 👋. For me, personally distinguishing if a medication is the cause of symptoms or not was difficult. And most doctors due to fear of reprisal or liability usually don’t advise you to do anything specific with your medication other than give you a recommended dosage. Unfortunately I don’t think there’s a anti-depressive that is truly side effect free, the goal is to get rid of intolerable side effects and to manage the mild ones. What worked for me was to try different medications approved by my doctor until the intolerable side effects went away. I still get headaches and dry mouth, but it’s usually manageable.

  • PhotonMike

    154d

    I agree with StrangeLoveDr and recommend trying other medications. I think I tried at least six before settling on a combination of two.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.